Alert archive / Montana / High Wind Warnings in 2022
High Wind Warning 12, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Feb 16, 2022, 1:04 PM MST. It took effect at Feb 17, 2022, 3:00 AM MST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 16, 2022, 1:04 PM MST (20:04 UTC)
- In effect from
- Feb 17, 2022, 3:00 AM MST
- Expired
- Feb 17, 2022, 6:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
804 WWUS75 KTFX 162004 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 104 PM MST Wed Feb 16 2022 MTZ009-010-048-171200- /O.NEW.KTFX.HW.W.0012.220217T1000Z-220218T0100Z/ Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank 104 PM MST Wed Feb 16 2022 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO 6 PM MST THURSDAY... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. Wind gusts to 80 mph are possible in wind prone areas along the immediate Rocky Mountain Front. * WHERE...The Rocky Mountain Front, including all of Glacier County. * WHEN...From 3 AM to 6 PM MST Thursday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ012>014-044-046-049-050-171200- /O.NEW.KTFX.HW.A.0010.220217T1600Z-220218T0100Z/ Cascade-Chouteau-Central and Southern Lewis and Clark-Toole- Eastern Pondera-Eastern Teton-Judith Basin- Including the following locations: Brady, Lincoln, Raynesford, Carter, Rogers Pass, Shelby, Sunburst, Hobson, Fairfield, Cascade, MacDonald Pass, Dutton, Great Falls, Fort Benton, Stanford, Conrad, Big Sandy, Flesher Pass, and Belt 104 PM MST Wed Feb 16 2022 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph, are possible. * WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern Teton, Toole and Central and Southern Lewis and Clark Counties. * WHEN...From Thursday morning through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Moldan
5 follow-up statements
389 WWUS75 KTFX 162055 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 155 PM MST Wed Feb 16 2022 MTZ009-010-048-171200- /O.CON.KTFX.HW.W.0012.220217T1000Z-220218T0100Z/ Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank 155 PM MST Wed Feb 16 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO 6 PM MST THURSDAY... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. Wind gusts to 80 mph are possible in wind prone areas along the immediate Rocky Mountain Front. * WHERE...The Rocky Mountain Front, including all of Glacier County. * WHEN...From 3 AM to 6 PM MST Thursday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...A period of blowing and drifting snow could develop Thursday morning prior to temperatures warming above freezing. Significant reductions in visibility and partial lane blockages are possible in areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ012>014-044-046-049-050-171200- /O.CON.KTFX.HW.A.0010.220217T1600Z-220218T0100Z/ Cascade-Chouteau-Central and Southern Lewis and Clark-Toole- Eastern Pondera-Eastern Teton-Judith Basin- Including the following locations: Brady, Lincoln, Raynesford, Carter, Rogers Pass, Shelby, Sunburst, Hobson, Fairfield, Cascade, MacDonald Pass, Dutton, Great Falls, Fort Benton, Stanford, Conrad, Big Sandy, Flesher Pass, and Belt 155 PM MST Wed Feb 16 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph, are possible. * WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern Teton, Toole and Central and Southern Lewis and Clark Counties. * WHEN...From Thursday morning through Thursday afternoon. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...A period of blowing and drifting snow could develop Thursday morning prior to temperatures warming above freezing. Significant reductions in visibility and partial lane blockages are possible in areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ Moldan
322 WWUS75 KTFX 171008 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 308 AM MST Thu Feb 17 2022 MTZ012>014-044-046-049-050-180100- /O.UPG.KTFX.HW.A.0010.220217T1600Z-220218T0100Z/ /O.EXB.KTFX.HW.W.0012.220217T1600Z-220218T0100Z/ Cascade-Chouteau-Central and Southern Lewis and Clark-Toole- Eastern Pondera-Eastern Teton-Judith Basin- Including the following locations: Brady, Lincoln, Raynesford, Carter, Rogers Pass, Shelby, Sunburst, Hobson, Fairfield, Cascade, MacDonald Pass, Dutton, Great Falls, Fort Benton, Stanford, Conrad, Big Sandy, Flesher Pass, and Belt 308 AM MST Thu Feb 17 2022 ...HIGH WIND WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MST THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected. * WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern Teton, Toole and Central and Southern Lewis and Clark Counties. * WHEN...From 9 AM this morning to 6 PM MST this evening. * IMPACTS...High winds may move loose debris and damage property. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...A period of blowing and drifting snow could develop this morning prior to temperatures warming above freezing. Significant reductions in visibility and partial lane blockages are possible in areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ009-010-048-180100- /O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/ Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank 308 AM MST Thu Feb 17 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph, are expected. Wind gusts to 80 mph are possible in wind prone areas along the immediate Rocky Mountain Front. * WHERE...The Rocky Mountain Front, including all of Glacier County. * WHEN...Until 6 PM MST this evening. * IMPACTS...High winds may move loose debris and damage property. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...A period of blowing and drifting snow will likely occur this morning prior to temperatures warming above freezing. Significant reductions in visibility and partial lane blockages are possible in areas of blowing and drifting snow. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ SC
676 WWUS75 KTFX 172031 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 131 PM MST Thu Feb 17 2022 MTZ009-010-048-180100- /O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/ Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank 131 PM MST Thu Feb 17 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 35 to 45 mph, with gusts up to 70 mph. * WHERE...The Rocky Mountain Front, including all of Glacier County. * WHEN...Until 6 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ012>014-044-046-049-050-180100- /O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/ Cascade-Chouteau-Central and Southern Lewis and Clark-Toole- Eastern Pondera-Eastern Teton-Judith Basin- Including the following locations: Brady, Lincoln, Raynesford, Carter, Rogers Pass, Shelby, Sunburst, Hobson, Fairfield, Cascade, MacDonald Pass, Dutton, Great Falls, Fort Benton, Stanford, Conrad, Big Sandy, Flesher Pass, and Belt 131 PM MST Thu Feb 17 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph. * WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern Teton, Toole and Central and Southern Lewis and Clark Counties. * WHEN...Until 6 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Moldan
108 WWUS75 KTFX 172046 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 146 PM MST Thu Feb 17 2022 MTZ009-010-048-181215- /O.NEW.KTFX.HW.A.0011.220219T0900Z-220220T0500Z/ /O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/ Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank 146 PM MST Thu Feb 17 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph, with gusts up to 70 mph. For the High Wind Watch, west winds 30 to 40 mph, with gusts up to 65 mph, are possible. * WHERE...The Rocky Mountain Front, including all of Glacier County. * WHEN...For the High Wind Warning, until 6 PM MST this evening. For the High Wind Watch, from late Friday night through Saturday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ012-013-044-046-049-050-181215- /O.NEW.KTFX.HW.A.0011.220219T1600Z-220220T0500Z/ /O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/ Cascade-Chouteau-Toole-Eastern Pondera-Eastern Teton-Judith Basin- Including the following locations: Stanford, Raynesford, Carter, Shelby, Sunburst, Hobson, Fairfield, Cascade, Brady, Dutton, Great Falls, Fort Benton, Conrad, Big Sandy, and Belt 146 PM MST Thu Feb 17 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...For the High Wind Warning, west winds 30 to 40 mph, with gusts up to 65 mph. For the High Wind Watch, west winds 25 to 35 mph with gusts up to 60 mph, are possible. * WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern Teton and Toole Counties. * WHEN...For the High Wind Warning, until 6 PM MST this evening. For the High Wind Watch, from Saturday morning through Saturday evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ MTZ014-180100- /O.CON.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/ Central and Southern Lewis and Clark- Including the following locations: Rogers Pass, MacDonald Pass, Lincoln, and Flesher Pass 146 PM MST Thu Feb 17 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... * WHAT...West winds 30 to 40 mph, with gusts up to 65 mph. * WHERE...Central and Southern Lewis and Clark County. * WHEN...Until 6 PM MST this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Moldan
434 WWUS75 KTFX 180051 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 551 PM MST Thu Feb 17 2022 MTZ009-010-048-181200- /O.EXP.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/ /O.CON.KTFX.HW.A.0011.220219T0900Z-220220T0500Z/ Northern Rocky Mountain Front-Eastern Glacier-Southern Rocky Mountain Front- Including the following locations: Marias Pass, Bynum, Choteau, Browning, Heart Butte, Logan Pass, Augusta, and Cut Bank 551 PM MST Thu Feb 17 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 65 mph possible. * WHERE...The Rocky Mountain Front, including all of Glacier County. * WHEN...From late Friday night through Saturday evening. * IMPACTS...High winds may move loose debris and damage property. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ MTZ012-013-044-046-049-050-181200- /O.EXP.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/ /O.CON.KTFX.HW.A.0011.220219T1600Z-220220T0500Z/ Cascade-Chouteau-Toole-Eastern Pondera-Eastern Teton-Judith Basin- Including the following locations: Stanford, Raynesford, Carter, Shelby, Sunburst, Hobson, Fairfield, Cascade, Brady, Dutton, Great Falls, Fort Benton, Conrad, Big Sandy, and Belt 551 PM MST Thu Feb 17 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible. * WHERE...Cascade, Judith Basin, Chouteau, Eastern Pondera, Eastern Teton and Toole Counties. * WHEN...From Saturday morning through Saturday evening. * IMPACTS...High winds may move loose debris and damage property. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates. && $$ MTZ014-180200- /O.EXP.KTFX.HW.W.0012.000000T0000Z-220218T0100Z/ Central and Southern Lewis and Clark- Including the following locations: Rogers Pass, MacDonald Pass, Lincoln, and Flesher Pass 551 PM MST Thu Feb 17 2022 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... The threat has ended. $$ AM
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Feb 16, 10:45 AM MST, 2 hours 19 minutes earlier.
Area forecast discussion, Feb 16, 10:45 AM MST, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1045 AM MST Wed Feb 16 2022 ...Aviation Section Update... .SYNOPSIS... Mainly light snow spreads south across the region this morning, ending from north to south this afternoon. Fair, but windy weather follows Thursday through Saturday before a change to colder conditions develops late this weekend into early next week. && .Update... Morning update has been published, with primary adjustment being to lower high temperatures by several degrees at most locations. Most locations across the plains of Central and North Central Montana have reached their high temperature for the day already, and are expected to either remain steady or fall slightly further. Across Southwest Montana, high temperatures are or will be reached through the remainder of the morning, with readings falling through the afternoon hours as a re-enforcing cold front pushes south and across the region. Otherwise the remainder of the forecast remains on track, with snow expected to slowly decrease in areal coverage through the day from north to south. Snow will linger the longest in the northerly upslope favored regions of North Central through Southwest Montana. - Moldan && .AVIATION... 1045 AM MST Tue Feb 16 2022 (16/18Z TAF period) Snow and areas of blowing snow will continue to bring MVFR/IFR condtions to most terminals through 21z Wednesday - 00z Thursday; thereafter a gradual improvement to VFR conditions from north to south is expected as snow diminishes in areal coverage. Mountains will remain obscured through much of the period, with some improvement after 06z Thursday over the island ranges of Central and North Central Montana. Surface winds will gradually transition to the south to southwest Thursday morning, becoming strong and gusty over the plains of Central and North Central Montana through the remainder of the day. - Moldan Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .PRELIMINARY POINT TEMPS/POPS... GTF 25 16 44 30 / 90 0 20 0 CTB 26 16 42 30 / 60 0 20 0 HLN 31 16 41 28 / 90 0 20 10 BZN 29 9 39 20 / 90 30 20 10 WYS 27 -4 25 8 / 60 0 20 20 DLN 32 13 40 21 / 60 10 0 0 HVR 24 17 43 29 / 70 10 20 0 LWT 22 12 38 26 / 100 10 20 0 && .TFX WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 5 PM MST this afternoon Broadwater...Cascade...Central and Southern Lewis and Clark... Gallatin...Jefferson...Judith Basin...Madison...Meagher. Winter Weather Advisory until 11 AM MST this morning Blaine... Chouteau...Eastern Glacier...Eastern Pondera...Eastern Teton... Fergus...Hill...Liberty...Toole. Winter Weather Advisory until 2 PM MST this afternoon Northern Rocky Mountain Front...Southern Rocky Mountain Front. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Feb 16, 7:05 AM MST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
705 AM MST WED FEB 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 AM SNOW 7 SSE NEIHART 46.84N 110.70W
02/16/2022 E5.0 INCH MEAGHER MT PUBLIC
5 INCHES NEW SNOW LAST 24 HOURS.
&&Local storm report, Feb 16, 7:09 AM MST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
709 AM MST WED FEB 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM SNOW 4 WNW BIG SKY 45.28N 111.42W
02/16/2022 E6.0 INCH MADISON MT PUBLIC
6 INCHES NEW SNOW LAST 24 HOURS. WEB REPORT.
&&Local storm report, Feb 16, 7:37 AM MST, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
737 AM MST WED FEB 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 AM SNOW 5 SW STANFORD 47.11N 110.30W
02/16/2022 E4.0 INCH JUDITH BASIN MT TRAINED SPOTTER
4 INCHES NEW SNOW OVERNIGHT. WIND SCOURED
FIELDS CLEAR OF YESTERDAYS SNOW.
&&Local storm report, Feb 16, 10:16 AM MST, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1016 AM MST WED FEB 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM SNOW 5 NE HILGER 47.31N 109.28W
02/16/2022 M5.5 INCH FERGUS MT TRAINED SPOTTER
&&
MOLDANLocal storm report, Feb 16, 10:28 AM MST, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1028 AM MST WED FEB 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM SNOW 5 SW STANFORD 47.11N 110.30W
02/16/2022 E6.2 INCH JUDITH BASIN MT TRAINED SPOTTER
CORRECTS PREVIOUS SNOW REPORT FROM 5 SW
STANFORD. 6.2 INCHES NEW SNOW OVERNIGHT.
&&Local storm report, Feb 16, 1:03 PM MST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
103 PM MST WED FEB 16 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM SNOW 6 NE CRAIG 47.14N 111.89W
02/16/2022 M4.0 INCH CASCADE MT NWS EMPLOYEE
&&The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 16, 1:04 PM MST | High Wind Watch | TFX | 14 hr |
Nearby
High Wind Warnings in Montana, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.